# SDR AALA2019111219023

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 59,555 hours, 22,446 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Worn
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING #2 SPOILER CENTER HINGE FITTING STOP BOLT WORN. REPAIRED CENTER HINGE FITTING STOP AND REPLACED STOP BOLT WITH A MODIFIED BOLT PER SRM 57-70-00-300-003.
